# SDR 7C7A2020032600017

- Difficulty date: March 10, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE, INBOARD SIDE, LOWER SHEAR WEB (FIREWALL, P/N: 85410594-111) HAS A CRACK (0.550 INCHES LONG).
